# SDR 98ZZZX625

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Air New Zealand Limited, repair station ANZZ188C
- Engine: Pwa JT8D9A
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 782299
- Condition: Fractured
- Location: Nr 9
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUEL NOZZLE FRACTURED DUE TO INCORRECT PART FITTED.  THIS CAUSED DIRECT FLAME TO CONTACT THE BASE OF THE FUEL NOZZLE AND THE DIFFUSER CASING.  THE DIFFUSER CASING WAS STARTING TO DEFORM AND OXIDIZE.  POTENTIAL FOR SERIOUS CASE BURN-THROUGH AND DUCT FIRE.  CUSTOMER AND FUEL NOZZLE REPAIR STATION HAVE BEEN NOTIFED.
